# SDR UPS96205801

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1000-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON SEAT TRACK STA 1000 TO 1050 RBL 45.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT OUT AND REPLACED SEAT TRACK IAW SRM 53-10-1, 53-10-5, AND 51-20-4.
